MathSciNet Relay Station
MathSciNet bibliographic data
MR3084261 52B70
Jia, Lijie; Yuan, Liping; Zamfirescu, Carol T.; Zamfirescu, Tudor I. Balanced triangulations. Discrete Math. 313 (2013), no. 20, 2178–2191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement